algebra universalis

, Volume 14, Issue 1, pp 44–54 | Cite as

Completions of Macaulay local lattices

  • Johnny A. Johnson
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    K. P. Bogart,Structure theorems for regular local Noether lattices, Michigan Math. J.15 (1968), 167–176.MATHMathSciNetCrossRefGoogle Scholar
  2. [2]
    R. P. Dilworth,Abstract commutative ideal theory, Pacific J. Math.12 (1962), 481–498.MATHMathSciNetGoogle Scholar
  3. [3]
    E. W. Johnson,A-transforms and Hilbert functions on local lattices, Trans. Amer. Math. Soc.137 (1969), 125–139.MATHMathSciNetCrossRefGoogle Scholar
  4. [4]
    E. W. Johnson andJ. A. Johnson,M-primary elements of a local Noether lattice, Canad. J. Math.22 (1970), 327–331.MATHMathSciNetGoogle Scholar
  5. [5]
    E. W. Johnson andJ. A. Johnson,M-primary elements of a local Noether lattice, Corrigendum, Canad. J. Math.25 (1973), 448.MATHGoogle Scholar
  6. [6]
    E. W. Johnson, J. A. Johnson, andJ. P. Lediaev,Structure and embedding theorems for unique normal decomposition lattices, Fund. Math.70 (1971), 245–251.MATHMathSciNetGoogle Scholar
  7. [7]
    E. W. Johnson andM. Detlefsen,Prime sequences and distributivity in local Noether lattices, Fund. Math.86 (1974), 149–156.MATHMathSciNetGoogle Scholar
  8. [8]
    J. A. Johnson,A note on regular local Noether lattices, Glasgow Math. J.18 (1977), 157–159.MATHMathSciNetCrossRefGoogle Scholar
  9. [9]
    M. Nagata,Local Rings, Interscience, New York, 1962.MATHGoogle Scholar

Copyright information

© Birkhäuser Verlag 1982

Authors and Affiliations

  • Johnny A. Johnson
    • 1
  1. 1.University of HoustonHoustonUSA

Personalised recommendations